# SDR SWIA202411200019

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 49,611 hours, 32,625 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DIVERTED TO ICT DUE TO DIFF PRESS MESSAGE, LEFT PACK CYCLING ON CLIMBOUT, DIFF PRESS MESSAGE APPROX FLT LEVEL 240, EMERGENCY DECENT TO 10,000 FEET, LT PACK CONTINUED TO CYCLE, EMERGENCY MESSAGE EXTINGUISHED, PRESSURE STABALIZED, CABIN MASK DID NOT DEPLOY, DIVERTED TO ICT DUE TO FUEL CONSTRAINTS.   (FLIGHT 6312 - FILED CLOSED)FOUND AIRCRAFT WITH NO ACTIVE FAULTS OR STORED HISTORY FOR CABIN PRESSURIZATION. TROUBLESHOT PER FIM 21-31-00. PERFORMED A FUNCTIONAL (BITE) & OPERATIONAL TEST OF CPC 1 & 2 REFERENCING APPLICABLE STEPS OF 21-31-04. TESTS PASSED AT THIS TIME, NO FAULTS FOUND. RAN BOTH PACKS OFF THE APU AND PERFORMED LEAK CHECK OF DUCTS. FOUND NO SIGNIFICANT SOURCES OF AIR LEAKING FROM EITHER PACK. THERE WAS A TEMPERATURE DIFFERENCE ON THE LEFT PACK AND IT DIDN'T SEEM TO BE RUNNING AS STRONG. PERFORMED OPERATIONAL TEST OF THE AIR-CONDITIONING DISTRIBUTION SYSTEM, RAN LEFT ENGINE AND PRESSURIZED AC MANUALLY WITH BOTH CONTROLLERS CPC 1 AND CPC 2 REFERENCING APPLICABLE STEPS OF AMM 21-51-08. OPS CHECK GOOD AT THIS TIME WITH NO FAULT INDICATIONS.    PLEASE REFERENCE AML 1475085
